# SDR DALA2019030800082

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 70,804 hours, 9,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MOVEABLE NR 3 FAIRING COVER MISSING. APPLIED SPEED TAPE AND DEFERRED PER CDL 57-00-07 UNTIL COVER IS AVAILABLE TO REPLACE. LP 5289809
